View Full Version : semi hard erection problem?
smurfy
09-02-2005, 12:19 PM
Don't know why for the past few months my erection is not what it used to be, always semi hard only :( probably due to work stress but that can't be help..
Is it ok if I take pills like viagra or cialis to enhance it? or maybe half a pill? is it safe? any other recommendation from bros here?
Peter_North
09-02-2005, 12:36 PM
Don't know why for the past few months my erection is not what it used to be, always semi hard only :( probably due to work stress but that can't be help..
Is it ok if I take pills like viagra or cialis to enhance it? or maybe half a pill? is it safe? any other recommendation from bros here?
Try Dr Devil's magix pill. Check out the links. KNN, CNY 1st day you kanna this problem.
octopuffy
09-02-2005, 01:39 PM
Is it ok if I take pills like viagra or cialis to enhance it? or maybe half a pill? is it safe? any other recommendation from bros here?
it's better to consult a doctor 1st, juz to be sure tt is stress related.
there r so many pills out there to solve this simple problem, more than happy to share with u if more info is required :)
rabitsu
09-02-2005, 02:11 PM
it's better to consult a doctor 1st, juz to be sure tt is stress related.
there r so many pills out there to solve this simple problem, more than happy to share with u if more info is required :)
May be also ageing.....
thecas
09-02-2005, 02:18 PM
Ya, sometimes just take viagra a few times, regain confidence then later no need already.(hopefully not addicted tho)
asknot3
09-02-2005, 02:41 PM
how old are you bro? could be a medical prob..eg prostate gland etc. get a diagnosis 1st. cd again be stress as u say. dnt turn to viagra etc so soon. there are herbal stuff u can turn to :)
passby77
09-02-2005, 03:11 PM
Go & take up some sports to recharge urself & release ur stress bro.. ;)
Sunshine
09-02-2005, 03:19 PM
Beside sports , do not give yourself too much stress life is short take it easy my pal .
Happy chicken year to everyone . :o
octopuffy
09-02-2005, 03:26 PM
Beside sports , do not give yourself too much stress life is short take it easy my pal .
Happy chicken year to everyone
i share the same sentiments too Sunshine...n a Happy CNY to u too :)
gary1910
09-02-2005, 03:27 PM
Don't know why for the past few months my erection is not what it used to be, always semi hard only :( probably due to work stress but that can't be help..
Is it ok if I take pills like viagra or cialis to enhance it? or maybe half a pill? is it safe? any other recommendation from bros here?
First thing are you on any medication?
Some drugs will cause this, and of course age will cause this also.
jackylee
09-02-2005, 03:42 PM
bro.. wait for a few days see see first... i sumtimes oso got this problem.. when i nv had enuff slp or see porn too sian.. or the porn don turn me on... even havin sex oso must see the gal got skill to turn u on to the max
good luck! :p
duothrust
09-02-2005, 04:00 PM
Don't know why for the past few months my erection is not what it used to be, always semi hard only :( probably due to work stress but that can't be help..
Is it ok if I take pills like viagra or cialis to enhance it? or maybe half a pill? is it safe? any other recommendation from bros here?
Try getting a bj from your gf/wife/fl. :p
KoLianTai
09-02-2005, 04:17 PM
find a v. pro fl/gl and have some commando exercise...
sexlover
09-02-2005, 04:22 PM
find a v. pro fl/gl and have some commando exercise...
Your Nick remind me of someone I know,,,,,,,, are u formerly from SGT?
diesel
09-02-2005, 07:53 PM
my erection is not what it used to be, always semi hard onlyWhy worry about semi-hard erection? Like that wear swimming trunk and parade in the swimming pool or Sentosa beach. Sure attract attention wat! :)
smurfy
09-02-2005, 09:30 PM
i'm in my late 20's liao.. so dont think it's aging problem, not on medication as well :D I'm quite sure it's work stress plus not enough sleep (go office sure lotsa pressure plus work 10+ hours a day). Although I think the simple solution would be go out more, take up sport and sleep more but alas all that is currently not available to me as there are plenty of stuff to be done in office.
thanks bro for all the concerns, gong xi fatt chai to all!
sadsea
15-02-2005, 05:07 PM
i'm in my late 20's liao.. so dont think it's aging problem, not on medication as well :D I'm quite sure it's work stress plus not enough sleep (go office sure lotsa pressure plus work 10+ hours a day). Although I think the simple solution would be go out more, take up sport and sleep more but alas all that is currently not available to me as there are plenty of stuff to be done in office.
thanks bro for all the concerns, gong xi fatt chai to all!
i got this problem now also :o , but i believe due to over exercise, i don't have much work stress as i am a loser, but work stress can cause this also. bro, don't think too hard on this, it will added on pressure to ur situation. just try stay relax like what the bros here told u. wish good health and nice day.
Majestic Angel
17-02-2005, 02:08 PM
See doctor first la.... dun anyhow take pills... Happy CNY.
harris88
17-02-2005, 06:21 PM
Hi bro, not neccesary stress, if you recently have put on weight and pouch this can happen. blood not getting to your small brother.
diesel
17-02-2005, 08:17 PM
Hi bro, not neccesary stress, if you recently have put on weight and pouch this can happen. blood not getting to your small brother.Are you saying that fat ones cannot "stand" hard?
emperor
17-02-2005, 09:07 PM
1. Dear Sadsea, NO ONE is a loser. If you can define what a loser is, I'll bet there are those who are worse off. Everything is relative. Realise this once and for all. Time to wake up!
2. For those who can't/won't/don't get enough exercise, please do a Google search for "the 5 Tibetans". It's a series of very doable yoga based exercises. You'll be surprised how some simple moves bring so much benefit.
MrDevil
18-02-2005, 12:06 AM
Don't know why for the past few months my erection is not what it used to be, always semi hard only :( probably due to work stress but that can't be help..
Is it ok if I take pills like viagra or cialis to enhance it? or maybe half a pill? is it safe? any other recommendation from bros here?
Bro, it could be combination of several factors to contribute to your condition but stress, lacking of exercise, proper rest, diet and lifestyle are the most common if you do not have any major illness recently. Recent studies shows that more and more Sporean mid age man are getting poorer on performance bcos of those factors mentioned, I bet you are not the minority here.
Taking enhancer might helps but beware if you got the fake viagra or cialis that is spread all over the street. You never know the origin or source of these supplies but you can bet most of it are from China.
You should try Magix with natural ingredients, pls check out the details from the sticky thread or click on the above Magix banner to check further info out.
MrDevil
18-02-2005, 12:10 AM
i got this problem now also :o , but i believe due to over exercise, i don't have much work stress as i am a loser, but work stress can cause this also. bro, don't think too hard on this, it will added on pressure to ur situation. just try stay relax like what the bros here told u. wish good health and nice day.
many faced unnecessary pressure and stress bcos of lacking in performance but this is not a situation or condition that you have no control on. So don't suffer and stress yourselve in silent. Read thru the FR from other bros, here is one good example http://forum.sammyboy.com/showthread.php?t=30989&highlight=magix
banker
18-02-2005, 10:22 AM
many faced unnecessary pressure and stress bcos of lacking in performance but this is not a situation or condition that you have no control on. So don't suffer and stress yourselve in silent. Read thru the FR from other bros, here is one good example http://forum.sammyboy.com/showthread.php?t=30989&highlight=magix
may i know, this Magix is like viagra or cialis ?
meaning, after eat 1 pill, can see the effect ?
i mean only 1 pill just like viagra, can become rock hard ?
or it is more like the vitamin pills ?
have to eat everyday ?
thanks...
MrDevil
19-02-2005, 06:42 AM
may i know, this Magix is like viagra or cialis ?
meaning, after eat 1 pill, can see the effect ?
i mean only 1 pill just like viagra, can become rock hard ?
or it is more like the vitamin pills ?
have to eat everyday ?
thanks...
Magix deliver its effect on most men after average 30 mins to last for the next 24~48 hours. Unlike Viagra, Magix's effect is errection on simulation (hard on when you need it) and it is felt very natural, so you dont need to worry walking around with a rock hard rod.
Magix is made of natural ingredient but the dosage is formulated to last between 24~48 hours, so you dont need to consume it everyday. You only need to consume as and when you need it.
vBulletin® v3.8.11, Copyright ©2000-2026, vBulletin Solutions Inc.